# SDR DHL2007802501

- Difficulty date: January 11, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 786
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 7 TRACK LUG WORN STA 786.000.  CUT OUT NR 7 TRACK DAMAGED SECTION IAW SRM 53-2-3 PG 17 FIG 6D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW TRACK PLUG AND CHANNEL IAW SRM 53-2-3 PG 17 FIG 6D, SRM 51-3-0, SRM 51-3-1.
